# SDR QXEA2014081500682

- Difficulty date: August 15, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 17,448 hours, 18,780 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Switch
- Part number: 10170971
- Part serial: 3343804488
- Condition: Malfunctioned
- Location: Overtemp
- Part time: 6,946 hours, 7,313 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 BLEED, HOT CAUTION MESSAGE DURING CLIMBOUT.  DIVERTED AND ACCOMPLISHED UNEVENTFUL LANDING. FOUND ECS FAULT HISTORY NR 1 ENGINE 1A01.  LT BLEED TEMP AND 7001 LT BLEED OVERTEMP.  R & R NR 1 ENGINE BLEED OVERTEMP SWITCH IAW AMM TASK 36-11-16-000-801 AND 36-11-16-400-801. OPS CHECKED GOOD.  COMPLIED WITH OPS TEST OF THE BLEED AIR SYS REF AMM TASK 36-11-00-710-802.  OPS TESTED GOOD.  NR 1 BLEED HOT CAUTION REMAINED EXTINGUISHED.  RETURNED TO SERVICE.
